Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child taken varicella and MMR vaccination. Has frequent vomiting. Due to vaccine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi, Today my 15 months old baby got vaccinated with Vericella vaccination & MMR vaccination, she is now having frequent vomiting. what ever diet she takes is getting vomited.

please do suggest me is this because of vaccination.Thank you Doctor.

Posted Wed, 5 Sep 2012 in Vaccinations
Answered by Dr. Shanthi.E 7 hours later

Thanks for posting your query.

Vomiting is a common side effect when babies are vaccinated. There is no need to panic now.

Your baby may also have 1 or 2 episodes of loose stools and may run mild grade fever. Do not worry; she would be fine soon in a day or two.

Meanwhile, you may give her Electral or ORS water to drink. The Electral packet is available over the counter in the pharmacy. Please buy a XXXXXXX and mix the content in one litre of boiled and cooled water and give her frequently to drink. This will replenish her water and electrolytes.

As I said, please do not worry. She will be fine soon.

Please let me know if you have more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor